# SDR CAL950773

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1193
- Part time: 23,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1 INCH LONG DENT IN SKIN AT STA 1193, LONGERON 19L.  THE SKIN WAS REPAIRED IAW SRM 53-04, FIGURE 38, SHEET 21.  (X)
